# SDR ASAA0040087

- Difficulty date: June 30, 2000
- Submitted: November 14, 2000
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Structure
- Condition: Chafed
- Location: T/R Blocker Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING SCHEDULED C-CHECK, THE NR 2 ENGINE INBOARD T/R BLOCKER DOOR WAS FOUND TO BE CHAFING THE FORWARD BULLNOSE.  REPAIRED PER EA 5430-01067.  (M)
